Topologie symplectique, convexité holomorphe et structures de contact
Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque, no. 189-190 (1990), Talk no. 725, 39 p.
@incollection{SB_1989-1990__32__285_0,
     author = {Bennequin, Daniel},
     title = {Topologie symplectique, convexit\'e holomorphe et structures de contact},
     booktitle = {S\'eminaire Bourbaki : volume 1989/90, expos\'es 715-729},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:725},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {189-190},
     year = {1990},
     zbl = {0755.32009},
     mrnumber = {1099880},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1989-1990__32__285_0/}
}
TY  - CHAP
AU  - Bennequin, Daniel
TI  - Topologie symplectique, convexité holomorphe et structures de contact
BT  - Séminaire Bourbaki : volume 1989/90, exposés 715-729
AU  - Collectif
T3  - Astérisque
N1  - talk:725
PY  - 1990
DA  - 1990///
IS  - 189-190
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1989-1990__32__285_0/
UR  - https://zbmath.org/?q=an%3A0755.32009
UR  - https://www.ams.org/mathscinet-getitem?mr=1099880
LA  - fr
ID  - SB_1989-1990__32__285_0
ER  - 
%0 Book Section
%A Bennequin, Daniel
%T Topologie symplectique, convexité holomorphe et structures de contact
%B Séminaire Bourbaki : volume 1989/90, exposés 715-729
%A Collectif
%S Astérisque
%Z talk:725
%D 1990
%N 189-190
%I Société mathématique de France
%G fr
%F SB_1989-1990__32__285_0
Bennequin, Daniel. Topologie symplectique, convexité holomorphe et structures de contact, in Séminaire Bourbaki : volume 1989/90, exposés 715-729, Astérisque, no. 189-190 (1990), Talk no. 725, 39 p. http://www.numdam.org/item/SB_1989-1990__32__285_0/

[A.1] V. I. Arnold - Méthodes mathématiques de la mécanique classique, Éditions MIR, Moscou, 1974. | MR | Zbl

[A.2] V. I. Arnold - Contact geometry and wave propagation, L'enseignement mathématique, Genève, 1989. | MR | Zbl

[MA] M. Audin - Sommes connexes de variétés symplectiques ou presque complexes, preprint IRMA Strasbourg, 1990. | MR

[B.,F.,G.] M. Beals, C. Fefferman and R. Grossman - Strictly pseudoconvex domains in Cn, B.A.M.S., vol. 8 (1983), 125-322. | MR | Zbl

[E.BE.] E. Bedford - Levi flat hypersurfaces on C2 with prescribed boundary : stability, Annali Scuola Norm. Sup. Pisa IX (1982), 529-570. | EuDML | Numdam | MR | Zbl

[B.,G.] E. Bedford and B. Gaveau - Envelopes of holomorphy of certain 2-spheres in C2, Amer. J. of Math., 105 (1983), 975-1009. | MR | Zbl

[B.,K.] E. Bedford and W. Klingenberg - On the envelope of holomorphy of a 2-sphere in C2, preprint Indiana, 1989. | MR

[D.B.1] D. Bennequin - Entrelacements et équations de Pfaff, 3ème rencontre de Géométrie du Schnepfenried, Astérisque 107-108 (1983), 87-161. | MR | Zbl

[D.B.2] D. Bennequin - Problèmes elliptiques, surfaces de Riemann et structures symplectiques (d'après M. Gromov), Séminaire Bourbaki, exposé n° 657, Astérisque 145-146 (1987), 111-136. | EuDML | Numdam | MR | Zbl

[E.BI.] E. Bishop - Differentiable manifolds in complex Euclidian space, Duke Math. J. 32 (1965), 1-22. | MR | Zbl

[B.,W.] M. Boileau et C. Weber - Le problème de J. Milnor sur le nombre gordien des nœuds algébriques, Séminaire des plans sur Bex., 1982. | Zbl

[C.] H. Cartan - Problèmes d'approximation dans la théorie des fonctions analytiques, Atti della 2a Riunione del Groupement des Mathématiciens d'expression latine, Florence, 1961. | Zbl

[C.,C.] J. Chaumat et A. M. Chollet - Ensembles pics pour A∞(D), Ann. Inst. Fourier, Grenoble XXIX (1979), 171-200. | Numdam | Zbl

[D.1] S. Donaldson - Polynomial invariants for smooth 4-manifolds, to appear in Topology. | MR | Zbl

[D.2] S. Donaldson - Complex curves and surgery, volume dédié à R.Thom, Publ. IHES 1988, 91-97. | Numdam | MR | Zbl

[A.D.] A. Douady - Nœuds et structures de contact en dimension 3 (d'après Bennequin), Séminaire Bourbaki, exposé n° 604, Astérisque 105-106 (1983), 129-148. | Numdam | Zbl

[J.D.1] J. Duval - Convexité rationnelle des surfaces lagrangiennes de C2, preprint 1990 & Convexité rationnelle de tores lagrangiens de C2 , Note aux C.R.A.S. 307, série 1, 1988, 943-948. | MR | Zbl

[J.D.2] J. Duval - Une contrainte géométrique pour certaines sous-variétés rationnellement convexes, preprint Strasbourg, 1990. | MR

[E.1] Y. Eliashberg - Three lectures on Symplectic Topology in Cala Gonone. Basic notions, problems and some methods (Septembre 1988). | MR

[E.2] Y. Eliashberg - Existence and non-existence of a Stein complex structure on differentiable manifolds, preprint MSRI, Berkeley, 1989.

[E.3] Y. Eliashberg - Topological characterization of Stein manifolds of dimension > 2, Intern. J. of Math. I (1990). | MR | Zbl

[E.4] Y. Eliashberg - Filling by holomorphic discs and its applications, preprint Stanford, 1990. | MR

[E.5] Y. Eliashberg - On symplectic manifolds which are bounded by standard contact spheres and exotic contact structures on spheres of dimension > 3, preprint Berkeley, 1988.

[E.6] Y. Eliashberg - Killing of elliptic complex points and the Legendrian isotopy, in preparation.

[E.7] Y. Eliashberg - Classification of overtwisted contact structures on 3-manifolds, Invent. Math. 98 (1989) 623-637. | MR | Zbl

[E.,H.] Y. Eliashberg and V. Harlamov - Some remarks on the number of complex points of a real surface in the complex one, preprint, 1982.

[T.E.] T. Erlandsson - Geometry of contact transformations in dimension 3, Doctoral dissertation, Uppsala, 1981.

[C.F.] C. Fefferman - The Bergman kernel and biholomorphic mappings of pseudo-convex domains, Invent. Math. 26 (1974), 1-65. | MR | Zbl

[F.,W.] J. Franks and R. F. Williams - Braids & the Jones polynomials, T.A.M.S. 303, n° 1, 1987, 97-108. | MR | Zbl

[H.G.] H. Grauert - On Levi's problem and the embedding of real-analytic manifolds, Annals of Math., vol. 68 (1958), 460-472. | MR | Zbl

[M.G.] M. Gromov - Pseudo-holomorphic curves on almost complex manifolds, Invent. Math. 82 (1985), 307-347. | MR | Zbl

[G.,E.] M. Gromov and Y. Eliashberg - Non-degenerate mappings of Stein manifolds, Funkt. Ana. i. Pril. 5 (1971), 82-83. | MR | Zbl

[G.,R.] R. C. Gunning and H. Rossi - Analytic functions of several complex variables, Prentice Hall, 1962. | MR | Zbl

[R.H.] R. S. Hamilton - The inverse function theorem of Nash and Moser, B.A.M.S. (New Series), vol. 7, n° 1 (1982), 65-222. | MR | Zbl

[HÖ] L. Hörmander - An introduction to complex analysis in several variables, North Holland, 1973. | MR | Zbl

[L.H.] L. R. Hunt - The local envelope of holomorphy of an n-manifold in Cn, Bol. Un. Mat. Ital. 4 (1971), 12-35. | MR | Zbl

[J.] V. F. R. Jones - Hecke algebra representations of braid groups & link polynomial, Annals of Math. 126 (1987), 335-388. | MR | Zbl

[K.,W.] C. E. Kenig et S. M. Webster - The local hull of holomorphy of a surface in the space of two complex variables, Invent. Math. 1982, 1-19. | MR | Zbl

[H.L.] H. F. Lai - Characteristic classes of real manifolds immersed in complex manifolds, T.A.M.S. 172 (1972), 1-33. | MR | Zbl

[L.,M.] P. Libermann et C. M. Marle - Géométrie symplectique. Bases de la Mécanique, vol. 3, publications mathématiques de Paris 7, 1986. | Zbl

[L.] S. Lie - Geometrie der Berührungstransformationen, erster Bandm Teubner, Leipzig, 1896. | JFM

[M.D.1] D. Mcduff - Blow-ups and symplectic embeddings in dimension 4 , preprint Stony Brook, 1989, à paraître dans Topology. | MR | Zbl

[M.D.2] D. Mcduff - The structure of rational and ruled symplectic 4 -manifolds, preprint Stony Brook, 1989. | MR

[M.D.3] D. Mcduff - The local behaviour of holomorphic curves in almostcomplex 4 -manifolds, preprint Stony Brook, 1989.

[M.1] J. Milnor - A unique decomposition theorem for 3-manifolds, Am. J. of Math. (1961), 1-7. | MR | Zbl

[M.2] J. Milnor - On the cobordian ring Ω* and a complex analogue I, Am. J. of Math. 82 (1960), 505-521. | Zbl

[M.3] J. Milnor - Singular points of complex hypersurfaces, Ann. Study n° 61, Princeton, 1968. | MR | Zbl

[H.M.] H. Morton - Closed braids representations for a link & its 2 variable polynomials, preprint Liverpool, 1985.

[M.,W.] J. Moser and S. Webster - Normal forms for real surfaces in C2 near complex tangents and hyperbolic surface transformations, Acta Math. 150 (1983), 255-296. | MR | Zbl

[M.P.M.] M.-P. Muller - Une structure symplectique complète sur R6 avec une sphère lagrangienne plongée, Thèse, IRMA Strasbourg, 1989.

[N.,W.] R. Nirenberg et R. O. Wells Jr. - Approximation theorems on differentiable submanifolds of a complex manifold, T.A.M.S. 142 (1969), 15-35. | MR | Zbl

[O.] K. Oka - Sur les fonctions analytiques de plusieurs variables, Iwanami Shoten, Tokyo, Japon (1961), 1983. | MR | Zbl

[L.P.] L. V. Polterovitch - The Maslov class of the Lagrange surfaces and Gromov's pseudo-holomorphic curves, preprint Moscou, 1989.

[V.R.] V. A. Rokhlin - Two-dimensional submanifolds of 4 dim-manifolds, Funct. Analysis Appl. 6 (1972), 136-138. | Zbl

[L.R.] L. Rudolph - Some topologically locally fiat surfaces in the complex projective plane, Comment. Math. Helv. 59 (1984), 592-599. | MR | Zbl

[C.V.] C. Viterbo - A new obstruction to embedding Lagrangian tori, Invent. Math. 100, 1989, 301-320. | MR | Zbl

[W.] A. Weinstein - Contact surgery and symplectic handlebodies, preprint University of California, Berkeley, 1989. | MR